• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Does Lithium make anyone else freezing cold?

H

hopefulinny

Member
Joined
Oct 3, 2019
Messages
14
Location
USA
About 10 months ago my SSRIs may have switched me to BP. I also possibly got flowed by levaquin around this time.

Fast forward I was pulled off 2.5 Paxil and 25 zoloft and put on 900 lithium. I’m still on 10 lexapro and 159 Wellbutrin. It’s been about 6 months and I cannot warm up. I am freezing all the time! When I tried to drop my 900 lithium to 780 (liquid) I was freezing cold and my legs were on fire so I’m back on 909 for like 4 months now.

Just wondering if anyone else is freezing cold like all the time and unable to warm up from lithium. I know the side effects list it as a possibility but just wanted to reach out.

thanks and hopefully 2020 will be better than 2019!
 
Zig Zag

Zig Zag

Well-known member
Joined
Mar 29, 2019
Messages
392
Location
Milton Keynes
Hi hopefulinny I do not know what they put in your lithium in the USA . I WAS ON lithium carbonate for fifteen years 1200mg in order to work on my moods had to come off it recently beause of it was starting to finally affect my kidneys and could cause irreservable damage I am always feeling the cold more than my wife but I don't think it is the lithium in my case. THEY have prescribed me Risperidone to replace the lithium but it is too earl y to know whether this med will control my manic episodes.You are on other meds maybe one of the others is to blame for your cold feeling. Keep us posted.
 
Top